Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
22 Posts
Discussion Starter · #1 ·
Hi,

This is my second time taking rifaximin. The first finished about two months ago - I took it for 1 month. I felt great by the last two weeks of treatment and for a long while after, but then had a return of some symptoms. Very suddenly, I had loose stools, horrendous smelly gas and stomach pain. It seemed to come on suddenly, thought maybe it was a bug. In any case my doctor put me back on rifaximin for two weeks. Within a day of taking it I felt better - solid bowel movement and reduction in gas. But after about 4 days in, things went completely downhill. So much gas (5 second long flatulence every few minutes all day, bloated like I'm 6 months pregnant, loose but constipated stool) and discomfort. I don't know what's going on and wish I could stop the rifaximin now, but I've been told to keep going. I feel like I've screwed up my system permenantly and went from okay gas to unbearable - I seriously can't be in public since it is so copious and foul smelling.

Any advice? So scared
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top